# SDR CALA9801085

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLAP RIB LEADING EDGE OF LT WING AT XRS 270 CRACKED AND CORRODED.  THE FLAP RIB WAS REMOVED IAW SRM 51-30-2.  A NEW RIB WAS FABRICATED AND INSTALLED IAW SRM 51-10-4 AND 51-10-3.
